Show simple item record

dc.contributor.authorShamsara, E
dc.contributor.authorEsmaily, H
dc.contributor.authorBahrampour, A
dc.date.accessioned2021-05-05T03:35:29Z
dc.date.available2021-05-05T03:35:29Z
dc.date.issued2020
dc.identifier.issn0354-5180
dc.identifier.doi10.2298/FIL2015195S
dc.identifier.urihttp://hdl.handle.net/10072/404095
dc.description.abstractIn this paper, a mathematical model of fighting against cancer tumor growth by a combination of oncolytic virotherapy and chemotherapy is introduced. In this model, we considered two time delays τ1 and τ2. The time delay τ1 shows the lag of transmission of infection from oncolytic virus to tumor cells. A lot of kind of cancers, symptoms are diagnosed at a late stage and as a consequence the chemotherapy approach start with a lag. Thus, we take this delay into account by presenting the time delay τ2 in the control variable. Therefore, in this study, delay parameters are used for both state and control variables. The Pontryagin minimum principle with delays in both state and control is used to obtain an optimal model for the treatment to minimize the side effect as well as the cost of the treatment.
dc.description.peerreviewedYes
dc.languageen
dc.publisherUniversity of Nis
dc.relation.ispartofpagefrom5195
dc.relation.ispartofpageto5206
dc.relation.ispartofissue15
dc.relation.ispartofjournalFilomat
dc.relation.ispartofvolume34
dc.subject.fieldofresearchApplied Mathematics
dc.subject.fieldofresearchcode0102
dc.titleMathematical model of optimal chemotherapy and oncolytic virotherapy
dc.typeJournal article
dc.type.descriptionC1 - Articles
dcterms.bibliographicCitationShamsara, E; Esmaily, H; Bahrampour, A, Mathematical model of optimal chemotherapy and oncolytic virotherapy, Filomat, 2020, 34 (15), pp. 5195-5206
dc.date.updated2021-04-30T03:36:57Z
dc.description.versionVersion of Record (VoR)
gro.rights.copyright© 2020 University of Nis. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
gro.hasfulltextFull Text
gro.griffith.authorBahrampour, Abbas


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record